Vol 5, No 1 (2011)

March 2011

In the first issue of the 2011 the Albanian J. Math. publishes 7 articles.  

Table of Contents

An upper bound for the $X$-ranks of points of $\mathbb {P}^n$ in positive characteristic Abstract PDF
Edoardo Ballico 3-10
Fixed point property for the hyperspaces of non-metric chainable continua Abstract PDF
Ivan Loncar 11-20
On a generalization of atomic decompositions Abstract PDF
S. K. Kaushik, S. K. Sharma 21-29
Genus calculations for towers of function fields arising from equations of $C_{ab}$ curves Abstract PDF
Caleb McKinley Shor 31-40
A convolution identity for exchangeable risks Abstract PDF
E. Hashorva 41-43
Stability of cubic functional equation in non-Archimedean $\mathcal L$-fuzzy normed spaces Abstract PDF
Nasrin Eghbali 45-51
Spectral Decomposition of a 4th-order Covariance Douglas tensor in *P-Finsler Manifolds Abstract PDF
S. Kumar, K. C. Petwal 53-65


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.